Title: Asymptotic Quantum Many-Body Localization from Thermal Disorder
Authors: De Roeck, Wojciech ×
Huveneers, Francois #
Issue Date: 2014
Publisher: Springer-Verlag Heidelberg
Series Title: Communications in Mathematical Physics vol:332 issue:3 pages:1017-1082
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
quantumpaper_may2014.pdf Published 1264KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science